MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE WHEELED VEHICLE
Model Number SC710V VICTORY 10 3 WHEEL VA
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact "date of event" has not been provided.The device has not been made available for evaluation at this time.Should the device or further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges starting to go in reverse and the unit wouldn't stop going in reverse.Alleges hitting a flower bed and tipped backwards and unit tipped on top of consumer.
 
Additional Manufacturer Narrative
The device has not been made available for evaluation.Pride has been made party to the suit and will have no further information.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key7948115
Report Number2530130-2018-00142
Device Sequence Number14037924
Product Code INI
UDI-Device Identifier00606509300346
UDI-Public00606509300346
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC710V VICTORY 10 3 WHEEL VA
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;